# SDR FDEA201107202831

- Difficulty date: July 20, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000220000
- Part serial: 428
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTER OVERWING REFUEL ADAPTOR REMOVED,  FOUND CORROSION AT TOP SKIN SHROUND (FROM 5 TO 11 O'CLOCK POSITION ).  ACCOMPLISHED EA 6-5720-149013.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  CLEANED UP IAW AMM 28-11-00.
